How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask drphophalia Your Own Question
drphophalia
drphophalia, Doctor
Category: Drug Testing
Satisfied Customers: 51779
Experience:  Routinely advice about the drug testing.
5625079
Type Your Drug Testing Question Here...
drphophalia is online now

I was vomiting all last night as I took Metronidazole on an

Customer Question

Hi,I was vomiting all last night as I took Metronidazole on an empty stomach and was also taking a few other medications. I have a mouth ulcer that is severely large and am in pain, but because I was vomitting I am scared to take more advil or tylenol now.
It has now been 3.5 hours since I last vomited, can I take advil now for the pain? Also, I am taking Benzadymine HCL for the ulcer and I have been taking it every two hours for over 24 hours now. Is there a max dosage for that? Please let m know!
Submitted: 11 days ago.
Category: Drug Testing
Expert:  drphophalia replied 11 days ago.

Benzadymine HCL should not be gargled for more than four times a day.

You can take Advil now. But eat something before taking it. It should not be taken empty stomach.

I am glad for the opportunity to answer your question.

I hope this interaction is helpful to you.

Please feel free for your follow up questions.

I would be happy to as

sist you further if you need any more information.

Thanks for using Just Answer.

I wish your symptoms resolve soon.